Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Periods

(4 Posts)
freespirit Sat 29-Jan-05 23:41:40

I have come of the Depo contraception in August last year, after 12 years, my period came the following month, and so on, but this period that i am having in January has lasted 3 weeks, and its very dark in colour, which is unsual for me, it also only goes down one side of the tampon. (Sorry to sound so graphic) can any one tell me if this is normal? or is something wrong .

Socci Sat 29-Jan-05 23:59:25

Message withdrawn

jabberwocky Sun 30-Jan-05 00:50:05

bumping this for you. Never tried Depo myself but have heard from others that it can cause strange periods.

essbee Sun 30-Jan-05 00:52:39

Message withdrawn

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: